I am over it all and just wanted to try to get off of this medicine.
So I’ve been taking Zyrtec and zantac twice a day. That’s what they have me doing. Officially been a year with chronic hives. He told me to start taking myself off now. I haven’t had a hive in 4 months? Until 2 days ago. Scary situation with my boyfriend so he’s in the hospital.. I’m overwhelmed. My uncle’s in a diff hospital right now. My parents health right now. I’m only one person so I broke down yesterday I couldn’t figure out why I’m so exhausted until I put my PJs on last night. 😖😖 Still exhausted so I’m staying home tonight. Happy 2018 🙄 why does God do this 😫😫 Sorry I had to vent to someone that would understand the tiredness of having hives. Plus this cold weather. I’m over it all and just wanted to try to get off of this medicine.
Lynn Lucas Gould I’m sorry for your troubles. Yes, stress can cause a flare in hives, and you seem to have a lot on your plate right now. I hope things get better soon.
Dani Marie Niemi Thank you. When you look forward to going to work.. said no one ever lol
Myriam Cariman Acevedo Bennani Don’t get overwhelmed it only makes things worse you are in my prayers stay strong
Trish Swarovski I hope things ease up soon. Sending positive vibes your way.
Dani Marie Niemi Thank you guys so much
Tanya Harrison I have hives last year for the first time for 6 weeks then I stopped all medication and had around 5 months with nothing. Then in September I had a stressful week starting a new job and my hives came back for a week then disappeared again. It happened again once after that for a few days but otherwise no hives. I’m not on any medication only when they flare up for a few days. It’s horrible not knowing but I try not to worry about it otherwise it just makes it worse
Dani Marie Niemi That’s so weird. I hope soon I can do that lol.
Tanya Harrison Lol yep at the start I was worried stopping the medication but I just tapered off it slowly and all was fine. Plus I take a good probitotic for gut health
Dani Marie Niemi I feel like an hour off my meds I withdraw forsure. Weird. Ugh makes me feel a little better now that everything was fine. Thanks again.
Tanya Harrison No worries